Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Unprotected sex, took i-pill, normal bleeding, irregular periods. Side effects of birth control?

This is XXXXX .. i am 26 years old.. I got married in january . i & my partner had unprotected sex in feburary ... immediately i took ipill( birth control ) tablet . i started to bleed after 1 week and bleeding was normal . in March , i again took an ipill tablet...i started bleeding after 3 days and the bleeding was scanty . in April i didn get my periods... after that every month (may , june, july,august,sep,oct) i got regular periods but scanty menstruation ... is it the side effects of ipill ??
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, the oral contraceptive drug is hormone containing drug this hormone disturb the natural cycle of menses and because of this certain side effects would be there some this side effects comes very late after taking such drug better avoid such drug, hope this information helps you, take care and have nice day.
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor